Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 80, NWS Milwaukee, WI

June 13, 20085 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 13, 2008, 1:08 AM CDT for 5 counties in Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2008, 1:08 AM CDT (06:08 UTC)
Expired
Jun 13, 2008, 2:00 AM CDT
In force
52 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 7:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 130609
SVRMKX
WIC059-079-101-127-133-130700-
/O.NEW.KMKX.SV.W.0080.080613T0608Z-080613T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
108 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 200 AM CDT

* AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE       
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS     
  WERE LOCATED ALONG A LINE EXTENDING FROM NORTH PRAIRIE TO 11       
  MILES SOUTHEAST OF PLEASANT PRAIRIE...AND MOVING NORTHEAST AT 55   
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WALES...DELAFIELD...DOWNTOWN KENOSHA AND WIND LAKE BY 115 AM CDT...
  HARTLAND...DOWNTOWN WAUKESHA...STURTEVANT AND MUSKEGO BY 120 AM
  CDT...
  PEWAUKEE AND SUSSEX BY 125 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4250 8781 4250 8828 4286 8853 4320 8852
      4319 8790 4305 8785 4303 8787 4299 8783
      4287 8782 4278 8777
TIME...MOT...LOC 0608Z 237DEG 48KT 4294 8847 4243 8781

$$

WOOD
5 follow-up statements
000 
WWUS53 KMKX 130618
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
117 AM CDT FRI JUN 13 2008

WIC059-079-101-127-133-130700-
/O.CON.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
WAUKESHA WI-MILWAUKEE WI-WALWORTH WI-RACINE WI-KENOSHA WI-
117 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR KENOSHA...RACINE...NORTHEASTERN WALWORTH...MILWAUKEE AND WAUKESHA
COUNTIES...

AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DOUSMAN TO WATERFORD TO 9 MILES SOUTH OF
BRISTOL...OR ALONG A LINE EXTENDING FROM WALES TO WIND LAKE TO
VENETIAN VILLAGE...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SUSSEX...THE KENOSHA LAKESHORE AND FRANKSVILLE BY 125 AM CDT...
  COLGATE...MILWAUKEE TIMMERMAN AIRPORT AND MILWAUKEE INTERNATIONAL  
  AIRPORT BY 130 AM CDT...
  SAINT FRANCIS AND THE MILWAUKEE LAKESHORE BY 135 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

GUSTY WINDS WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR 
LIGHTNING. A MESONET SITE IN TREVOR IN WESTERN KENOSHA COUNTY GUSTED 
TO 45 MPH IN AN AREA OF LITTLE RAIN. DO NOT WAIT FOR THE SOUND OF 
THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4250 8781 4250 8828 4286 8853 4320 8852
      4319 8790 4305 8785 4303 8787 4299 8783
      4287 8782 4278 8777
TIME...MOT...LOC 0617Z 237DEG 48KT 4307 8835 4281 8809
          4247 8792

$$

LAMERS
000 
WWUS53 KMKX 130628
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
127 AM CDT FRI JUN 13 2008

WIC059-079-101-127-133-130700-
/O.CON.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
WAUKESHA WI-MILWAUKEE WI-WALWORTH WI-RACINE WI-KENOSHA WI-
127 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR KENOSHA...RACINE...NORTHEASTERN WALWORTH...MILWAUKEE AND WAUKESHA
COUNTIES...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS OF UP TO 75 MPH.  THESE STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM SUSSEX TO HALES CORNERS TO BRISTOL...MOVING 
NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BROWN DEER AND SAINT FRANCIS BY 135 AM CDT...
  NORTH BAY AND WHITEFISH BAY BY 140 AM CDT...
  DOWNTOWN RACINE BY 145 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4250 8781 4250 8828 4286 8853 4320 8852
      4319 8790 4305 8785 4303 8787 4299 8783
      4287 8782 4278 8777
TIME...MOT...LOC 0627Z 237DEG 48KT 4318 8821 4297 8801
          4256 8803

$$

LAMERS
000 
WWUS53 KMKX 130633
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
132 AM CDT FRI JUN 13 2008

WIC127-130642-
/O.CAN.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
WALWORTH WI-
132 AM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH COUNTY
IS CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAS EXITED THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4250 8781 4250 8811 4285 8828 4319 8836
      4319 8790 4305 8785 4303 8787 4300 8786
      4299 8783 4287 8782 4278 8777
TIME...MOT...LOC 0632Z 237DEG 48KT 4322 8813 4300 8793
          4259 8796

$$

WIC059-079-101-133-130700-
/O.CON.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-KENOSHA WI-
132 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR KENOSHA...RACINE...MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM MENOMONEE FALLS TO WEST MILWAUKEE TO PLEASANT 
PRAIRIE...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHOREWOOD AND WHITEFISH BAY BY 140 AM CDT...
  DOWNTOWN RACINE AND NORTH BAY BY 145 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4250 8781 4250 8811 4285 8828 4319 8836
      4319 8790 4305 8785 4303 8787 4300 8786
      4299 8783 4287 8782 4278 8777
TIME...MOT...LOC 0632Z 237DEG 48KT 4322 8813 4300 8793
          4259 8796

$$

LAMERS
000 
WWUS53 KMKX 130641
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
141 AM CDT FRI JUN 13 2008

WIC059-133-130651-
/O.CAN.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
WAUKESHA WI-KENOSHA WI-
141 AM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA AND EASTERN WAUKESHA
COUNTIES IS CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAS EXITED THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4267 8780 4267 8795 4285 8804 4319 8805
      4319 8790 4305 8785 4304 8787 4300 8786
      4299 8783 4287 8782 4278 8777
TIME...MOT...LOC 0641Z 237DEG 48KT 4328 8799 4306 8779
          4265 8782

$$

WIC079-101-130700-
/O.CON.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
MILWAUKEE WI-RACINE WI-
141 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN RACINE AND MILWAUKEE COUNTIES...

AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 65 MPH...AND PENNY SIZE HAIL.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF 
BROWN DEER TO MILWAUKEE BRADFORD BEACH TO ELMWOOD PARK...OR ALONG A 
LINE EXTENDING FROM CEDARBURG TO DOWNTOWN MILWAUKEE TO DOWNTOWN 
KENOSHA...MOVING NORTHEAST AT 55 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4267 8780 4267 8795 4285 8804 4319 8805
      4319 8790 4305 8785 4304 8787 4300 8786
      4299 8783 4287 8782 4278 8777
TIME...MOT...LOC 0641Z 237DEG 48KT 4328 8799 4306 8779
          4265 8782

$$

LAMERS
000 
WWUS53 KMKX 130652
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 AM CDT FRI JUN 13 2008

WIC079-101-130701-
/O.EXP.KMKX.SV.W.0080.000000T0000Z-080613T0700Z/
MILWAUKEE WI-RACINE WI-
151 AM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RACINE AND MILWAUKEE
COUNTIES WILL EXPIRE AT 200 AM CDT...

THE LINE OF SEVERE THUNDERSTORMS WILL HAVE EXITED THE WARNED AREA BY 
200 AM CDT. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE AS 
SCHEDULED AT THAT TIME.

UNTIL 2 AM...SOME GUSTY WINDS MAY OCCUR NEAR THE LAKESHORE AREAS OF 
MILWAUKEE AND RACINE COUNTY...AND DANGEROUS LIGHTNING IS LIKELY.

LAT...LON 4267 8780 4267 8795 4285 8804 4319 8805
      4319 8790 4305 8785 4304 8787 4300 8786
      4299 8783 4287 8782 4278 8777
TIME...MOT...LOC 0651Z 237DEG 48KT 4335 8783 4313 8764
          4272 8767

$$

LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 11 hours 30 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 11:02 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      BEAVER DAM              43.46N 88.84W
06/12/2008                   DODGE              WI   LAW ENFORCEMENT

            FLASH FLOODING REPORTED...ESPECIALLY ACROSS NORTHERN
            PORTIONS OF THE COUNTY IN THE FOX LAKE AND BEAVER DAM
            AREAS. 2 FEET OF WATER REPORTED AROUND RESIDENCES IN
            BEAVER DAM.

&&

LAMERS
Local storm report, Jun 12, 11:04 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1104 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      JEFFERSON               43.01N 88.81W
06/12/2008                   JEFFERSON          WI   EMERGENCY MNGR

            FLOODING PROBLEMS COUNTYWIDE. I-94 STILL HAS WESTBOUND
            LANES CLOSED WHERE IT INTERSECTS THE ROCK RIVER. FLOODING
            IS ESPECIALLY SEVERE ALONG THE BARK...ROCK...AND CRAWFISH
            RIVERS. ESTIMATES OF 300-500 RESIDENCES THAT HAVE WATER
            AROUND THEM...POSSIBLY DEEPER THAN 2 FEET IN SOME CASES.

&&

LAMERS
Local storm report, Jun 12, 11:12 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
06/12/2008                   FOND DU LAC        WI   TRAINED SPOTTER

            EXTENSIVE STREET FLOODING REPORTED IN MOST AREA ROADS.
            THE FOND DU LAC RIVER IS OVER BRIDGES IN SOME PLACES.

&&

LAMERS
Local storm report, Jun 12, 11:35 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       GREEN LAKE              43.84N 88.96W
06/12/2008  M4.97 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            TOTAL RAINFALL FOR THE DAY IS 4.97 INCHES. EVENT TIME IS
            FOR THE MAXIMUM RAINFALL RATE RECORDED...WHICH WAS 11.52
            INCHES PER HOUR...ALBEIT THESE RAINFALL RATES DID NOT
            LAST A LONG TIME.

&&

LAMERS
Special weather statement, Jun 13, 12:12 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1212 AM CDT FRI JUN 13 2008

WIZ052-058>060-063>072-130700-
SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-
MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...SHEBOYGAN...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1212 AM CDT FRI JUN 13 2008

...TORNADO WATCH NUMBER 516 IN EFFECT UNTIL 2 AM CDT FOR PORTIONS
OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

A TORNADO WATCH REMAINS IN EFFECT FOR THE FOLLOWING
COUNTIES...SHEBOYGAN...ROCK...JEFFERSON...OZAUKEE...WASHINGTON...
KENOSHA...RACINE...WAUKESHA...MILWAUKEE...AND KENOSHA.

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS NORTHWEST OF
A LINE FROM PORT WASHINGTON...TO WAUKESHA...TO LAKE GENEVA. THESE
STORMS WERE MOVING NORTHEAST AROUND 50 MPH.

THE MOST FAVORABLE ENVIRONMENT FOR SEVERE WEATHER EXISTS GENERALLY
TO THE SOUTH OF A PORT WASHINGTON...TO FORT ATKINSON...TO BROWNTOWN
LINE. ANY THUNDERSTORM IN THIS AREA WILL BE CAPABLE OF PRODUCING
HAIL TO PING PONG BALL SIZE...STRAIGHT-LINE WIND GUSTS TO 70
MPH...AND TORNADOES.

NORTH OF THIS LINE...THUNDERSTORMS MAY PRODUCE PEA SIZED
HAIL...WIND GUSTS TO 40 MPH...AND DANGEROUS LIGHTNING.

FLASH FLOODING REMAINS A VERY SIGNIFICANT THREAT. A FLASH FLOOD
WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN...EXCEPT MILWAUKEE...RACINE...AND KENOSHA COUNTIES UNTIL
130 AM.

INTERSTATE 90/94 IN COLUMBIA COUNTY IS CLOSED BETWEEN MILE MARKERS
92 AND 106 DUE TO FLASH FLOODING...IN ADDITION TO THE WESTBOUND
LANES OF INTERSTATE 94 OVER THE ROCK RIVER IN JEFFERSON COUNTY.

STAY TUNED TO NOAA WEATHER RADIO...YOUR FAVORITE MEDIA OUTLET...OR
INTERNET SOURCES FOR THE LATEST INFORMATION THIS EVENING. BE
PREPARED TO ACT QUICKLY IF ADDITIONAL WARNINGS ARE ISSUED.

BORGHOFF
Local storm report, Jun 13, 1:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
102 AM CDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      DOUSMAN                 43.01N 88.47W
06/12/2008                   WAUKESHA           WI   NWS EMPLOYEE

            HIGHWAY 18 IN DOUSMAN IS CLOSED DUE TO HIGH WATER

&&

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:01 PM CDTTornado WarningMKXDane, Dodge, Jefferson29 min
Jun 12, 7:09 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha51 min
Jun 12, 7:31 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more6 hr
Jun 12, 7:51 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 8:25 PM CDTRiver Flood WarningMKXSheboygan63 hr
Jun 12, 8:28 PM CDTRiver Flood WarningMKXMilwaukee38 hr
Jun 12, 9:35 PM CDTSpecial Marine WarningMKX115 min
Jun 12, 9:52 PM CDTRiver Flood WarningMKXLafayette47 hr
Jun 12, 9:59 PM CDTRiver Flood WarningMKXOzaukee41 hr
Jun 12, 11:27 PM CDTSpecial Marine WarningMKX93 min
Jun 13, 12:03 AM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min
Jun 13, 12:15 AM CDTSpecial Marine WarningMKX2 hr
Jun 13, 12:18 AM CDTFlash Flood WarningMKXKenosha, Milwaukee, Racine87 min
Jun 13, 12:28 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine47 min
Jun 13, 12:38 AM CDTRiver Flood WarningMKXOzaukee15 hr
Jun 13, 12:39 AM CDTSevere Thunderstorm WarningMKXRock, Walworth36 min
Jun 13, 1:24 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more60 hr
Jun 13, 2:47 AM CDTRiver Flood WarningMKXWaukesha7 hr
Jun 13, 5:52 AM CDTRiver Flood WarningMKXMilwaukee53 hr
Jun 13, 9:19 AM CDTRiver Flood WarningMKXColumbia25 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.